Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: *anyone for 300mg efexor?*

Posted by KaraS on July 18, 2004, at 15:59:14

In reply to Re: *anyone for 300mg efexor?* KaraS, posted by Sad Panda on July 18, 2004, at 11:12:39

> > Panda,
> > What is the "brain fade" that you experienced?
> >
> > -K
>
> Hi Kara,
>
> I had trouble remembering what I was doing & doing silly things like punching my phone number in to the automatic teller, etc. Also had bad problems with spelling, all the words suddenly looked alien & I nearly wore the M-W out, it was like dyslexia in a capsule. It was steadily getting worse rather than better so I dropped back down again. I was a bit disappointed as it did boost my energy level & it only increased my blood pressure a little.
>
> Cheers,
> Panda.
>


...the things we have to go through to get rid of this depression!

K


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:366794
URL: http://www.dr-bob.org/babble/20040714/msgs/367428.html